null

Blooms The Chemist Paracetamol Colour Free Infant Drops 20ml

(No reviews yet) Write a Review
$5.99

or make 4 interest-free payments of $1.50 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description

Children's Paracetamol Suspension 1 month to 2 years is for the effective relief of fever and pain in younger children. Provides temporary relief from the fever and pain associated with:

  • teething
  • immunisation
  • earache
  • headache
  • symptoms of colds and flu.

Children's Paracetamol 1 month to 2 years is suitable for children with asthma who are sensitive to aspirin and NSAIDS and does not contain aspirin or ibuprofen and is gentle on the stomach.Colour Free Strawberry vanilla flavour.


Directions

Match the child’s weight to the chart below. If the weight is not known then match the age of the child. If your child weighs less than 4 kg (or is under 1 month of age) or more than 12 kg, please consult your doctor about adjusting the dosage amount.

AGE

AVERAGE WEIGHT

DOSE

1 - 3 Months

4-6kg

0.6-0.9ml

3 - 6 Months

6 - 8 kg

0.9 - 1.2 ml

6 - 12 Months

8 - 10kg

1.2 - 1.5 ml

1 - 2 Years

10 - 12 kg

1.5 - 1.8 ml

Shake bottle, measure the required amount in syringe or dropper (see diagram below) Either drop directly onto the child’s tongue, or mix with a little juice or water first.
This dose may be repeated if necessary, every 4 hours.
Do not give more than 4 doses in one day or within any 24-hour period.
Do not exceed the recommended dose for your child.
Do not use for more than 48 hours at a time except on medical advice. Children’s Panadol® is not recommended for infants under 1 month

To withdraw an accurate dose:
Insert device into bottle
Draw up liquid
Check dosage in device is correct before use

After use:
Wipe the neck of the bottle clean. Push cap down, turn and close tightly to engage child resistant feature. Rinse the dosing device with hot water before and after use.
Do not wash the dosing device in dishwasher.
Keep this medicine out of reach of children.
Use only as directed and consult your family doctor if pain or fever persists.

 


Warnings/Caution

Always read the label & Use only as directed. Do not give more than 4 doses in one day or within any 24-hour period. Do not use for more than 48 hours at a time except on medical advice.

Do not use Children's Panadol:

  • If your child is using other medicines containing paracetamol, except on medical advice.
  • For more than 48 hours at a time, except on medical advice.
  • If any of the seals on this package are broken.
  • If the package use-by date has expired.

Check with your doctor before use if your child:

  • Has liver or kidney problems.
  • Weighs less than 10kg or more than 41kg.

Stop use and tell your doctor if your child:

  • Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol.

 


Ingredients

See pack for details

Active ingredient: Paracetamol 100mg/mL

SKU:
146596